# SDR ASOA201807177129

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 38,232 hours, 29,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN FOR A C-CHECK WHEN INSPECTION FOUND THE LEFT REAR EXTERNAL FUSELAGE BETWEEN FRAME 75 AND 76,STRINGER 2L TO 4L CRACKED. MAINTENANCE PERFORMED A REPAIR AT THIS AREA IAW SRM 53-31-01. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
